# SDR 97ZZZM230

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Lt Le Slat
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DTW - FLT 640 - ON FINAL DTW, SLAT DISAGREEMENT LIGHT ON, BLUE SLAT AGREEMENT LIGHT FLICKERING, STICK SHAKER ALARM GOING OFF AT 130 KTS, (82,000 LB A/C CK REF 120) FLAPS 40 DEGREES NEEDED 155 KNT ON FINAL APPROACH TO LAND A/C.  PERFORMED CONTINUITY CHECK ON LT AND RT SLAT RETRACT SWITCHES IAW CHAP 27-80-0.  FOUND LT SLAT RETRACT SWITCH FAULTY.  REPLACED SAME IAW CHAP 27-80-6.  SYSTEM CHECKS GOOD ON GROUND.  (M)
